MathSciNet Relay Station
MathSciNet bibliographic data
MR931904 17B50
Block, Richard E.; Wilson, Robert Lee Classification of the restricted simple Lie algebras. J. Algebra 114 (1988), no. 1, 115–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement